# SDR AALA2020083199002

- Difficulty date: August 27, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 19,196 hours, 2,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EPAS BATTERY LOW. REMOVED AND REPLACED BATTERY PACK IAW AMM 52-12-20.
